Previous |  Up |  Next

Article

References:
[1] P. Bassanini: Su una recente dimostrazione cirza il problema di Cauchy per sistemi quasi lineari iperbolici. Boll. Un. Mat. Ital. (5) 13-B (1976), 322-335. MR 0473548
[2] P. Bassanini: On a recent proof concerning a boundary value problem for quasilinear hyperbolic systems in the Schauder canonic form. Boll. Un. Mat. Ital. (5) 14-A (1977), 325-332. MR 0492913 | Zbl 0355.35059
[3] P. Bassanini: Iterative methods for quasilinear hyperbolic systems. Boll. Un. Mat. Ital. (6) 1-B (1982), 225-250. MR 0654933 | Zbl 0488.35056
[4] P. Bassanini M. C. Salvatori: Un problema ai limiti per sistemi integrodifferenziali non lineari di tipo iperbolico. Boll. Un. Mat. Ital. (5) 18-B (1981), 785-798. MR 0641736
[5] P. Brandi R. Ceppitelli: On the existence of the solution of a nonlinear functional partial differential equations of the first order. Atti. Sem. Mat. Fis. Univ. Modena 29 (1980), 166-186. MR 0632726
[6] P. Brandi R. Ceppitelli: Existence, uniqueness and continuous dependence for a first order non linear partial differential equation in a hereditary structure. Ann. Polon. Math. 47 (1986), 121-136. MR 0884930
[7] L. Cesari: A boundary value problem for quasilinear hyperbolic systems. Riv. Mat. Univ. Parma 3 (1974), 107-131. MR 0435616
[8] L. Cesari: A boundary value problem for quasilinear hyperbolic systems in the Schauder canonic form. Ann. Sc. Norm. Sup. Pisa (4) 1 (1974), 311 - 358. MR 0380132
[9] M. Cinquini-Cibrario S. Cinquini: Equazioni alle derivate parziali di tipo iperbolico. Cremonese, Roma 1964. MR 0203199
[10] Z. Kamont: On the Cauchy problem for nonlinear partial differential-functional equations of the first order. Math. Nachr. 88 (1979), 13-29. DOI 10.1002/mana.19790880103 | MR 0543390
[11] Z. Kamont: On the estimation of the existence domain for solutions of a nonlinear partial differential-functional equation of the first order. Glasnik Mat. 13 (1978), 277-291. MR 0525415
[12] Z. Kamont: Existence of solutions of first order partial differential-functional equations. Ann. Soc. Math. Polon., Ser. I: Comm. Math. 25 (1985), 249-263. MR 0844644 | Zbl 0609.35017
[13] Z. Kamont J. Turo: On the Cauchy problem for quasilinear hyperbolic system of partial differential equations with a retarded argument. Boll. Un. Mat. Ital. (6) 4-B (1985), 901 - 916. MR 0831298
[14] Z. Kamont J. Turo: A boundary value problem for quasilinear hyperbolic systems with a retarded argument. Ann. Polon. Math. 47 (1987), 347-360. MR 0927582
[15] Z. Kamont S. Zacharek: On the existence of weak solutions of nonlinear first order partial differential equations in two independent variables. Boll. Un. Mat. Ital. (6) 5-B (1986), 851-879. MR 0871703
[16] S. N. Kruzhkov: Generalized solutions of non linear first order partial differential equations. (Russian), Mat. Sb. 70 (1966), 394-415.
[17] O. A. Oleynik: Discontinuous solutions of non linear differential equations. (Russian), Usp. Mat. Nauk. 12, 3 (1957), 3-73. MR 0094541
[18] P. Pucci: Problemi ai limiti per sistemi di equazioni iperboliche. Boll. Un. Mat.Ital. (5) 16-B (1979), 87-99. Zbl 0399.35076
[19] B. L. Rozhdestvenskij N. N. Yanenko: Systems of quasilinear equations and their applications to gas dynamics. Providence, Rhode Island 1983.
[20] J. Turo: A boundary value problem for quasilinear hyperbolic systems of hereditary partial differential equations. Atti. Sem. Mat. Fis. Univ. Modena 34 (1985-86), 15-34. MR 0876133
[21] J. Turo: On some class of quasilinear hyperbolic systems of partial differential-functional equations of the first order. Czech. Math. J. 36 (111) (1986), 185-197. MR 0831307 | Zbl 0612.35082
[22] J. Turo: Generalized solutions to functional partial differential equations of the first order. Zesz. Nauk. Polit. Gd. 427, Mat. 14 (1988), 3-98. Zbl 0703.35104
Partner of
EuDML logo